Vanishing theorem of Kohn-Rossi cohomology class and rigidity of Sasakian space form

Der Chen Chang, Shu Cheng Chang, Ting Jung Kuo, Chien Lin

Research output: Contribution to journalArticlepeer-review

Abstract

In this note, under the positivity assumption of the pseudohermitian curvature, we derive the existence theorem for pseudo-Einstein contact forms and rigidity theorems for Sasakian space forms in a closed spherical strictly pseudoconvex CR 3manifold of the nonnegative CR Paneitz operator with a kernel consisting of the CR pluriharmonic functions and the CR Q-curvature is pluriharmonic.

Original languageEnglish
Pages (from-to)411-436
Number of pages26
JournalPure and Applied Mathematics Quarterly
Volume18
Issue number2
DOIs
Publication statusPublished - 2022

Keywords

  • CR Paneitz operator
  • CR pluriharmonic operator
  • CR Q-curvature
  • CR rigidity theorem
  • Pseudo-Einstein
  • Sasakian manifold
  • Sasakian space form
  • Tangential Cauchy-Riemann equation

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Vanishing theorem of Kohn-Rossi cohomology class and rigidity of Sasakian space form'. Together they form a unique fingerprint.

Cite this